# SDR CA101118007

- Difficulty date: November 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Aircraft time: 24,585 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 31851A
- Condition: Burned
- Location: Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A DISCOLORED AREA WAS NOTICED ON THE WINDOW WASH LIGHT PANEL AT THE SECOND FROM THE REAR WINDOW ON THE LT OF THE CABIN.  UPON FURTHER INVESTIGATION THE AFT CONNECTOR ON THE FLUORESCENT TUBE WAS FOUND EXTREMELY BURNED, BUT STILL FULLY CONNECTED TO THE TUBE.  THIS AREA IS PART OF A REGULAR INSPECTION AND NO PREVIOUS PROBLEMS WERE NOTED.
